MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Saf-T Wing Blood Collection and Infusion Set; Needle, Hypodermic, Single Lumen

ICU Medical Healthcare Manufacturing S.A. de C.V. Jelco Saf-T Wing Blood Collection and Infusion Set; Needle, Hypodermic, Single Lumen
Catalog Number 982312
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
Jelco Saf-T Wing Blood Collection and Infusion Set
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50503288
Report Number9617604-2026-00384
Device Sequence Number9459899
Product Code FMI
UDI-Device Identifier20351688060003
UDI-Public(01)20351688060003(17)301112(10)6155484
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K895705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number982312
Device Lot Number6155484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown